Paracetamol – 32 x 500mg Caplets (Brand May Vary)

Paracetamol – 32 x 500mg Caplets (Brand May Vary)

£1.19 incl.VAT

As part of our policy:
Found this product at a lower price?Compare

Share this product

Paracetamol tablets for the relief of mild to moderate pain.

Easy to swallow tablets which focus on relieving mild to moderate pain including, headaches, sore throats, migraines, toothache, period pains and neuralgia. The caplets can also be used for the symptomatic relief of rheumatic aches and pains, feverishness, colds and flu.

For oral use only. Swallow the caplets with a drink water.

Adults, the elderly and children over 12 years:

  1. One or two caplets up to 4 times a day, or as instructed by your doctor.

Children 6 to 12 years of age:

  1. Take half to one caplet up to 4 times a day.

Brands may vary – please contact us first before purchase if you have any allergies

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

Paracetamol tablets for the relief of mild to moderate pain.

Easy to swallow tablets which focus on relieving mild to moderate pain including, headaches, sore throats, migraines, toothache, period pains and neuralgia. The caplets can also be used for the symptomatic relief of rheumatic aches and pains, feverishness, colds and flu.

Instructions for use

For oral use only. Swallow the caplets with a drink water.

Adults, the elderly and children over 12 years:

  1. One or two caplets up to 4 times a day, or as instructed by your doctor.

Children 6 to 12 years of age:

  1. Take half to one caplet up to 4 times a day.

Ingredients

Brands may vary – please contact us first before purchase if you have any allergies

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0